Cargando información...
FuenteIntegral Equations and Operator Theory | Cuartil año de publicaciónNo disponible | Volumen70 |
Issue1 | Páginas63 - 99 | pISSNNo disponible |
ISSN0378-620X | Perfil OpenAlexhttps://openalex.org/S76385772 | |
| Minciencias ID | ART-0001409478-14 | Scienti ID | 0001409478-14 | Scholar citations URL | https://scholar.google.com/scholar?cites=18427969815387609480&as_sdt=2005&sciodt=0,5&hl=en |
|---|---|---|---|---|---|
| Openalex URL | https://openalex.org/W1996029440 | Pdf URL | https://www.academia.edu/download/30857293/On_the_Solvability_of_Singular_Integral_0.pdf | Doi URL | https://doi.org/10.1007/s00020-011-1871-6 |
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AiJnMWelMvf8J%3Ascholar.google.com&btnG= | ||||